On equivariant finiteness
Compositio Mathematica, Volume 48 (1983) no. 3, p. 363-372
@article{CM_1983__48_3_363_0,
     author = {Kwasik, S\l awomir},
     title = {On equivariant finiteness},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {3},
     year = {1983},
     pages = {363-372},
     zbl = {0519.57036},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_3_363_0}
}
Kwasik, Sławomir. On equivariant finiteness. Compositio Mathematica, Volume 48 (1983) no. 3, pp. 363-372. http://www.numdam.org/item/CM_1983__48_3_363_0/

[1] J.A. Baglivo: An equivariant Wall obstruction theory. Trans. Amer. Math. Soc. 256 (1978) 305-324. | MR 546920 | Zbl 0449.57011

[2] H. Bass: Algebraic K-theory, W.A. Benjamin, New York, 1969. | MR 249491 | Zbl 0174.30302

[3] T.A. Chapman: Invariance of torsion and the Borsuk Conjecture. Can. J. Math. 6 (1980) 1333-1341. | MR 604688 | Zbl 0539.57009

[4] M. Cohen: A course in simple homotopy theory. Graduate texts in Math. 10, Springer, 1973. | MR 362320 | Zbl 0261.57009

[5] S. Ferry: A simple-homotopy approach to the finiteness obstruction. In Proceedings : Shape Theory and Geometric Topology, Dubrovnik, 1981.Lect. Notes in Math. 870 (1981) 73-81. | MR 643523 | Zbl 0472.57014

[6] H. Hauschild: Äquivariante Whiteheadtorsion, Manuscripta Mathematica 26 (1978) 63-82. | MR 513146 | Zbl 0402.57031

[7] S. Jllman: Whitehead torsion and group actions. Annales Acad. Sci. Fennicae A. J. 588 (1974). | Zbl 0303.57006

[8] S. Kwasik: On the equivariant homotopy type of G-ANR's. Proc. Amer. Math. Soc. 267 (1981) 193-194. | Zbl 0495.57013

[9] R. Lashof and M. Rothenberg: G-smoothing theory. Proceedings of Symposia in Pure Mathematics, vol. XXXII, Part I, AMS (1978) 211-266. | MR 520506 | Zbl 0407.57018

[10] C.P. Rourke and B.J. Sanderson: Introduction to Piecewise-Linear Topology, Springer-Verlag, 1972. | MR 350744 | Zbl 0477.57003

[11] C.T.C. Wall: Finiteness conditions for CW complexes. Ann. Math. 81 (1965) 55-69. | MR 171284 | Zbl 0152.21902

[12] S. Waner: Equivariant homotopy theory and Milnor's theorem. Trans. Amer. Math. Soc. 258 (1980) 351-368. | MR 558178 | Zbl 0444.55010